# SDR SB05016

- Difficulty date: January 26, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N353US
- Make and model: Boeing 737301
- Aircraft serial: 23556
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 106180022
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - FLT1435 - DURING DESCENT INTO CLT FROM ORD, CREW REPORTED SMOKE ENTERING COCKPIT FROM BEHIND FIRST OFFICER "PULL UP" ANNUNCIATOR LIGHT ON FIRST OFFICER'S INSTRUMENT PANEL.  ALSO, ALL LIGHTS ASSOCIATED WITH THE LIGHT TEST SWITCH ILLUMINATED.  MOVING TEST SWITCH TO DIM POSITION EXTINGUISHED LIGHTS.  FOUND CIRCUIT BREAKER SECTION 6 OF INDICATOR LIGHTS (MASTER, DIM) HAD TRIPPED.  SMOKE THEN DISSIPATED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE L385 LIGHT ASSEMBLY BELOW THE FIRST OFFICER'S GLARESHIELD.  LIGHTS TEST NORMAL.  GPWS TESTS NORMAL.
